# SDR CALA2017042201111

- Difficulty date: April 22, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1640 RBL 1 FLOORBEAM HAS CORROSION.  INSTALLED NEW CHORD SECTION AND EXISTING REPAIR PARTS AT FLOORBEAM STA 1640 BETWEEN RBL 20 AND LBL 17 PER REF SRM 53-00-51 FIG 201.
